How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Chip (M.D.) Your Own Question
Dr Chip (M.D.)
Dr Chip (M.D.), Doctor
Category: Medical
Satisfied Customers: 31163
Experience:  20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
18722459
Type Your Medical Question Here...
Dr Chip (M.D.) is online now
A new question is answered every 9 seconds

Seem to have a challenge with bow movements. Prunelax makes

Customer Question

Seem to have a challenge with bow movements. Prunelax makes them happen like clock works. How do I transition away from Prunelax?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Chip (M.D.) replied 1 year ago.

Hi. First off, if you haven't seen a doctor and gotten testing including a colonoscopy recently for this problem, that is a must since this could be a colon cancer problem, irritable bowel syndrome, a low thyroid problem, or other conditions

You may be laxative dependent and the treatment for that is a gradual weaning off the Prunelax--maybe using it every other day for a week and then every third day for a week and then stopping it while adding fiber like Metamucil and a stool softener like Colace along with plenty of fluids

But even weaning off the Prunelax should be under a doctor's supervision

Please let me know if you need any more information please Richard